# SDR ASAA2025050257740

- Difficulty date: May 2, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 66,442 hours, 20,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EXIT LIGHT COVER BY TRASH CAME OFF. GROUNDED - YES. REPLACED L2 EMERGENCY EIT LIGHT COVER. OPS CHECK GOOD REF AMM 33-51-01.
